×

Note sur les fonctions moyenne-périodique. (French) Zbl 0072.12203


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Jean-Pierre KAHANE. Sur quelques problèmes d’unicité et de prolongement... - Annales de l’Institut FOURIER, t. V, 1953-1954, Ch. I § 1, pp. 41-48. · Zbl 0064.35903
[2] Laurent SCHWARTZ. Théorie générale des fonctions moyenne-périodiques. Annals of Mathematics, vol. 48, n° 4, 1947, pp. 857-928, en particulier pp. 895-897. · Zbl 0030.15004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.